ITEM METADATA RECORD
Title: Monotone residual distribution schemes for the ideal magnetohydrodynamic equations on unstructured grids
Authors: Csik, A ×
Deconinck, H
Poedts, Stefaan #
Issue Date: 2001
Publisher: Amer inst aeronaut astronaut
Series Title: Aiaa journal vol:39 issue:8 pages:1532-1541
Abstract: Multidimensional upwind residual distribution schemes are applied to the eight-wave equations of ideal magnetohydrodynamics. These schemes extend the high-resolution upwind finite volume methodology to a truly multidimensional finite element context on unstructured grids. Both first-and second-order linear and second-order nonlinear monotonicity preserving schemes are discussed. An approximate conservative linearization technique is derived for general hyperbolic systems together with a conservative correction technique, which guarantees the full conservation of the convective fluxes. The solenoidal condition of the magnetic field is enforced by Powell's source term approach. Both implicit and explicit time-integration strategies have been implemented. The spatial accuracy and the shock-capturing properties of the schemes in the steady state are investigated numerically. Computational results are presented for a bow shock over a cylinder and for a supermagnetosonic flow in a channel.
URI: 
ISSN: 0001-1452
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Plasma-astrophysics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
pp087_Csik-Monotone residual distribution schemes.pdf Published 466KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science